# SDR ASOA200801327

- Difficulty date: October 1, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 15,156 hours, 10,163 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Pin
- Condition: Corroded
- Location: Mlg Trunnion
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT RT MLG FWD TRUNNION PIN.
